Table of Contents
ISRN Geometry
Volume 2014, Article ID 321509, 9 pages
http://dx.doi.org/10.1155/2014/321509
Research Article

The Singular Temperley-Lieb Category

Department of Mathematics, California State University, Fresno, CA 93740, USA

Received 24 October 2013; Accepted 10 December 2013; Published 24 April 2014

Academic Editors: S. Hernández, S. Jafari, S. Kamada, and V. Roubtsov

Copyright © 2014 Carmen Caprau and Joel Smith. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. F. R. Jones, “A polynomial invariant for knots via von Neumann algebras,” Bulletin of the American Mathematical Society, vol. 12, no. 1, pp. 103–111, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  2. L. H. Kauffman, Knots and Physics, vol. 1 of Series on Knots and Everything, World Scientific Publishing, River Edge, NJ, USA, 3rd edition, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  3. L. H. Kauffman and S. Lins, Temperley-Lieb Recoupling Theory and Invariants of 3- Mani-Folds, vol. 134 of Annals of Mathematics Studies, Princeton U. Press, Princeton, NJ, USA, 1994.
  4. V. G. Turaev, Quantum Invariants of Knots and 3-Manifolds, de Gruyter Studies in Mathematics, 1994. View at MathSciNet
  5. M. Khovanov, “A categorification of the Jones polynomial,” Duke Mathematical Journal, vol. 101, no. 3, pp. 359–426, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Khovanov, “A functor-valued invariant of tangles,” Algebraic & Geometric Topology, vol. 2, pp. 665–741, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  7. D. Bar-Natan, “Khovanov's homology for tangles and cobordisms,” Geometry & Topology, vol. 9, pp. 1443–1499, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. D. Clark, S. Morrison, and K. Walker, “Fixing the functoriality of Khovanov homology,” Geometry & Topology, vol. 13, no. 3, pp. 1499–1582, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. C. L. Caprau, “ sl (2) tangle homology with a parameter and singular cobordisms,” Algebraic & Geometric Topology, vol. 8, no. 2, pp. 729–756, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. V. G. Turaev, “Operator invariants of tangles, and R-matrices,” Mathematics of the USSR-Izvestiya, vol. 35, no. 2, article 441, 1990. View at Publisher · View at Google Scholar
  11. P. Selinger, “A survey of graphical languages for monoidal categories,” in New Structures for Physics, vol. 813 of Lecture Notes in Physics, pp. 289–355, Springer, Heidelberg, Germany, 2011. View at Publisher · View at Google Scholar · View at MathSciNet